Powered by WebAds

Monday, May 31, 2010

Tummy Breaks

My stomach is just not happy.

My oncologist advised me to take a break from the drugs for a few days.

I have to be honest, I skipped the drugs this morning because I just could not deal with my upset stomach.

I am so wiped out that I had to cancel swimming lessons today!!  I just could not drag my sorry little *** out of bed!  I also worried that teaching in the hot sun might cause dehydration.  I really do not want to end up in the hospital, and I am losing a lot of fluids....  I am drinking all day long, but I do not know how much I am retaining.

I felt so good yesterday, and today I just feel like a wet dishrag!

I slept for several hours and still feel drained.

At least, I am catching a few extra moments with my girls!  (my son is on tiyul with sayarut)

My stomach feels so awful! (I have not even mentioned my cracked hands and mouth sores!)

I hate this!!


Please daven (or send happy, healing thoughts) for RivkA bat Teirtzel.

With love and optimism,
RivkA

7 comments:

Sarah said...

Poor you. I know you don't like to read that, but I mean it. Sometimes it's OK to have a little babying from your friends. And it must be so hard to deal with the mouth sores and cracked hands, too, which you barely mentioned. You can mention these things-- it's your blog, your tool to get it all out. We are here to hear everything,not just the good stuff.

Hang in there, and I hope your tummy has a better day tomorrow.

Leora said...

Oh, I am so sorry to read this. Wish you had a better feeling stomach (among other things).

Glad you enjoyed my radish. I tried to explain to my daughter about dehydration and drinking lots of fluids (we prefer water). I think she may have got the idea.

Bernie said...

RivkA, I am so sorry you are not feeling well. You are one of the least complaining people I read, so don't feel bad when you tell us how you feel.
I will pray that your tummy settles down, and I hope they can give you something for the sores in your mouth and your cracked hands. My friend had these same symptoms, when they stopped one of her medications these things healed up. Keeping you in my heart and prayers......:-) Hugs

mikimi said...

healing thoughts going your way.

Anonymous said...

Personally the least bit of discomfort I have throws me out of commission. You are my hero for continuing to function to the extent you do despite your challenging ailments. I think of you whenever I'm feeling out of sorts and it gives me strength to push myself a bit more.

michele said...

If you're not feeling better soon, see if you might have a parasite or something. Take good care.

Batya said...

Refuah shleimah
This isn't "going out" weather. I didn't take my father out.
Have you tried miso? It has all sorts of good "balancing" salts.